# SDR AALA201601109002

- Difficulty date: January 9, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 103,137 hours, 35,780 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  R2 DOOR SLIDE LIGHT REMAINS ON WHEN HANDLE IS IN THE DISARM POSITION.  SECURED WIRE HARNESS TO SLIDE LIGHT AT THE R2 DOOR.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 25-66-11-822-011.
